Pacific Journal of Mathematics

On valued, complete fields and their automorphisms.

Hans Arwed Keller

Article information

Source
Pacific J. Math., Volume 121, Number 2 (1986), 397-406.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102702440

Mathematical Reviews number (MathSciNet)
MR819197

Zentralblatt MATH identifier
0575.12022

Subjects
Primary: 12J10: Valued fields

Citation

Keller, Hans Arwed. On valued, complete fields and their automorphisms. Pacific J. Math. 121 (1986), no. 2, 397--406. https://projecteuclid.org/euclid.pjm/1102702440


Export citation

References

  • [1] O. Endler, Valuation Theory, Springer, Berlin, 1972.
  • [2] H. Gross and U. M. Knzi, On a class of orthomodular quadratic spaces, to appear in Enseign. Math.
  • [3] P. Ribenboim, Theorie des Valuations, Les Presses de Universite de Montreal, 1964.